# SDR CALA2025111011101

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 8,737 hours, 2,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR HAS EXCESSIVE SLIDE MATERIAL ABOVE GIRT BAR.  SECURED SLIDE PACK AT R1 DOOR IAW AMM: 25-66-01.
